It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • This blasted ultram



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-15-2005, 10:44 AM   #61
    lori j
    Senior Veteran
    (female)
     
    Join Date: Nov 2002
    Posts: 2,216
    lori j HB User
    Re: This blasted ultram

    Hi Marty, the w/d symptoms can vary from person to person. I had that same tingly feeling in my thighs, so it may be that you are just experiencing it in your neck & shoulders rather than other parts of your body.

    I never had the restless leg syndrome but have read of many that have & it seems to be a common symptom. Heck, I had enough others, guess I was spared that one.

    Not much consolation.

    There are natural Gaba products on the market, I am taking one now. If you do a search of natural gaba, you'll find many places to order it.

    The neurotransmitters in our brains has to reset after being on a med like this, I'm also fighting the xanax w/d which also affects the brain, and the doc told me it can take up to months for those neuros to reset, but I think the gaba stuff is supposed to help. I've only been on it for a few days so far, so can't tell.

    A lot of it is just time & like I posted before, lots & lots of water to flush our systems.

    You could start a new topic, this one is getting pretty long. Possibly just about w/d's from the ultram/ultracet. That may draw more people who are in the same boat as you & trying to w/d.

    Hope you're feeling better, I have good & bad days, some worse than others, this is no fast thing, it's hard some days trying to ride it out, but I keep reading that it will get better.

    It's cold & gloomy here today, not much help for the mood in the weather.

    Take care, going to go shopping, that always helps my seratonin level! LOL

     
    Sponsors Lightbulb
       
    Old 05-23-2005, 09:22 AM   #62
    bewildered42
    Member
    (female)
     
    Join Date: Jan 2005
    Posts: 71
    bewildered42 HB User
    Re: This blasted ultram

    Bewildered:

    Thank you so much for your reply! I appreciate you taking the time to check back on this thread.

    I got my meds today and took 6 just so i could finally get some sleep (i haven't slept since Sunday when i dropped from 8 to 2 in one day). I felt guilty taking them, but I figured that the rest was needed and would help me have more healthy out look on this whole thing. I also feel guilty for getting to this point when my pain would have been manageable with much weaker med, but i bought into the "non-addictive, shuts down your pain sensors" BS. I don't know how people like you are able to cope with your EXTREME physical pain AND W/D's...whew. I mean I had a really bad migraine on Tuesday (threw up twice), but they only last 5-7 hours usually. I can't imagine having it constantly be there.

    Yes I noticed little twitches when I was falling asleep, but it was nothing that really concerned me. They were very minor and usually i was so drowsy that i didn't think a second thing about it. One other thing i noticed is that i could be just about all asleep and then all of a sudden wake completely up thinking I had heard something or that someone was in my room...that was kinda weird but didn't really bother me.

    However, the past few days of H*** were mostly due to twitching and that awful AWFUL Restless 'Parts' Syndrome. Did you every go through that? It is so weird and it was really freaking me completely out until i came on here and read more about it and realized it was just something that is a part of getting off and that i'm not going crazy. Mine wasnt jsut the Leg part though, It was my legs, arms, and ESPECIALLY the sides of my neck and lower neck/upper shoulders. Did you go through any of that?

    As far as anti-depressants: Yes, I was only Effexor-XR 37.5mg for 2 months and then jumped up to 75mg for one month. I really didn't think that it was helping at all, so I stopped that and started taking Wellbutrin. Do you think that some of my W/D symptoms could be because of stopping Effexor? I mean i've heard that it does have W/D with it, but i figured since i immediately started the Wellbutrin that it wouldn't be a problem. However, i don't believe that Wellbutrin affects Seretonin (it does noeperpeherine and dopamine), so maybe it was? What do you think?

    I really do appreciate your reply and if you could keep checking up on me (i realized i can't post my e-mail ) and keep me accountable I'd really appreciate it. I'm so embarassed to be in this situation because people would never believe that I could be here. I"m an A student on a full scholarship with spending money, I do tons of community service, i'm very religious, and have several leadership roles...so i don't really want to admit it to any of my friends. I'd rather just get it over with and get on with my life.

    Thanks again Bewildered, i'm slightly less bewildered now

    Hi Marty,

    I just stopped in again today to see how things were going with you. I know exactly how you feel when you say you can't let anyone know about this. I'm a mom with kids so I'm in a different pair of shoes than you are, but I can't let on about this either. It would just have devastating results. I hope I can answer some of your questions..I hope you are still reading this threat, too! You asked if I had the restless leg problem. When I start to withdrawal from ultram it's usually early in the morning when I'm still sleeping. I start doing this painful stretching thing..I just HAVE to stretch, but it hurts to stretch, but it hurts not to stretch..it's all through my back and legs. I usually wake up and take one to stop the symptoms, then go back to sleep. You mentioned you sometimes hear someone when you are dropping off to sleep. I have that one, too. I hear one of my kids screaming MOM at the top of their lungs, I jump a mile and then realize it was me. Twice I've felt a slight touch on my back, flipped towards the touch and in the process pulled a muscle in my already messed up back. This drug is really odd...I don't know if other opiates cause these things.

    Hang in there and I hope you are doing OK with it.

    BW

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:57 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!